Keyword : generating polynomial

Linear Complexity over Fq of Generalized Cyclotomic Quaternary Sequences with Period 2p
Minglong QI Shengwu XIONG Jingling YUAN Wenbi RAO Luo ZHONG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2015/07/01
Vol. E98-A  No. 7 ; pp. 1569-1575
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
linear complexitygeneralized cyclotomic sequencesquaternary sequencesstream ciphergenerating polynomial
 Summary | Full Text:PDF